On a kind of duality of multiple zeta-star values

Access this Article

Search this Article

Abstract

A duality-type relation for height one multiple zeta-star values is established. A conjectural generalization to the case of arbitrary height is also presented.

Journal

  • International journal of number theory

    International journal of number theory 6(8), 1927-1932, 2010-12

    World Scientific

Codes

  • NII Article ID (NAID)
    120003631328
  • NII NACSIS-CAT ID (NCID)
    AA12091960
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    1793-0421
  • Data Source
    IR 
Page Top